Effets indésirables immunomédiés des inhibiteurs de points de contrôle immunitaire: point de vue de l’interniste [Immune-related adverse events of checkpoint inhibitors: an internist/general practitioner's point of view]

Détails

ID Serval
serval:BIB_DE32CC592446
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Synthèse (review): revue aussi complète que possible des connaissances sur un sujet, rédigée à partir de l'analyse exhaustive des travaux publiés.
Collection
Publications
Institution
Titre
Effets indésirables immunomédiés des inhibiteurs de points de contrôle immunitaire: point de vue de l’interniste [Immune-related adverse events of checkpoint inhibitors: an internist/general practitioner's point of view]
Périodique
Revue medicale suisse
Auteur(s)
Cisarovsky C., Kraege V., Obeid M., Garnier A.
ISSN
1660-9379 (Print)
ISSN-L
1660-9379
Statut éditorial
Publié
Date de publication
25/11/2020
Peer-reviewed
Oui
Volume
16
Numéro
716
Pages
2264-2270
Langue
français
Notes
Publication types: English Abstract ; Journal Article
Publication Status: ppublish
Résumé
Immune checkpoint inhibitors have radically changed oncology by significantly improving prognosis and survival of many patients, even at an advanced or metastatic stage. Some patients undergoing immunotherapy develop adverse immune-related events, presenting a toxicity spectrum that can affect any organ, separately or simultaneously, with different intensities depending on the treatment used and patient characteristics. We hereby suggest a diagnostic and therapeutic approach that any internist, general practitioner or emergency doctor should have facing digestive, cardiac and pulmonary toxicities.
Pubmed
Création de la notice
26/11/2020 23:05
Dernière modification de la notice
01/12/2020 7:26
Données d'usage